# SDR RMXA051820099120

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N145MC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9120
- Aircraft time: 1,201 hours, 2,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spring Assy
- Part number: B183M1022101
- Condition: Broken
- Location: Zone 100
- Part time: 1,201 hours, 2,813 cycles
- Component: Vib Absorber, Bolkms
- Component part number: B183M1003102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE CABIN 'Y' VIBRATION ABSORBER AFT DYNAMIC MASS WAS DISCOVERED BROKEN OFF THE VIBRATION ABSORBER ASSY.
